# SDR USAA2013032500016

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 49,160 hours, 18,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 7955
- Condition: Inoperative
- Location: Cabin
- Part time: 26,086 hours, 9,373 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4EA EMERGENCY LIGHTS LOCATED AT LEFT AND RIGHT OVERWING DOORS INOPERATIVE.  REPLACED EPSU PER AIRBUS MAINTENANCE MANUAL 33-51-38-000-001-A.
